# SDR AALA202504099059

- Difficulty date: March 26, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 35,067 hours, 15,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL INNER CHORD (CREASE ANGLE) LOCATED FROM STA 947.5 TO STA 986.5 AT, LBL 52. REPAIRED PER AARD 51-00-05-1.
